# SDR UPS01235250

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 7 FLAP TRACK ATTACH FITTING ON LWR SURFACE OF RT WING HAS LIGHT SURFACE CORROSION ON INBD FACE OF FITTING.  CORROSION REMOVED IAW OHM REF EO SMRO 2001-006-008 FOR DETAILS.
